# SDR AALA2009053000005

- Difficulty date: May 30, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 34,385 hours, 16,139 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STL - AIRCRAFT STARTED TO VIBRATE ON TAKEOFF.  RETURNED STL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RUPTURED DUCT IN TAIL. REPLACED BOOT AND DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
